# SDR USAA920071160

- Difficulty date: October 23, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Bs 480 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED FRAME, BS 480, S8L - S9L.  REPAIRED FRAME, BS 480, S8L - S9L IAW USAIRWAYS EO 5311-01019.
